CureZone   Log On   Join
Uny, Please Chime in ASAP. Hydrocortisone 50% cut.
 

J.Crowísģ Lugolís Iodine
Free S&H.Restore lost reserves.J.CROWíSģLugolís Iodine Solut...



Free Natural Teeth Restoration!
The Powder that heals, protects, remineralizes


More
dpier1987 Views: 1,696
Published: 7 years ago
 

Uny, Please Chime in ASAP. Hydrocortisone 50% cut.


So on June 26th (almost 7 weeks ago), my pharmacy switched me to 5mg pills of HC instead of the 10mg pills that I had previously been taking for 3 years.

So for the past 2 months or so, I've unknowingly been at 10mg of HC instead of 20mg... and needless to say during this time I've experienced horrendous physical symptoms and mental symptoms.. but I've also been tapering Valium during the same time (from 15->13mg).

So, my question is, what should I do? Should I stay at the dosage of HC and wait it out? or updose back to where I was at?

At the current moment in time I'm experiencing pretty much 24/7: extreme muscle weakness, dizziness, shaking, anxiety, and nausea at night... it isn't to the point that it's unbearable... it's just laying me up right now... and if it's a passing w/d, I can deal, I just don't want to stay at 10mg if it's dangerous.

Thanks.

Dan
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.641 sec, (1)